# SDR HNAA11091100274A

- Difficulty date: September 2, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 55,820 hours, 61,777 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 38680
- Condition: Unsecure
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF, CREW NOTICED WING FUEL CAP LIFTING UP. RETURN TO FIELD.  INSPECTED LT WING FUEL CAP AND UPPER WING SURFACE. NO DEFECTS NOTED. R & R FUEL CAP AS PRECAUTION.  CLEANED UP EXCESSIVE FUEL. OK FOR SERVICE.
